# SDR AWXA0001698

- Difficulty date: May 8, 2001
- Submitted: May 9, 2001
- Operation: Air carrier
- Aircraft: N157AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23779
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Check Valve
- Part number: 26501844
- Condition: Failed
- Location: Mlg Ww
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LAX - 4/30/01 - RT MAIN GEAR GREEN LIGHT DIDN''T ILLUMINATE WITH THE LANDING GEAR HANDLE IN THE DOWN POSITION; WARNING HORN SOUNDED WITH FLAPS AT 5; THE GEAR WAS CYCLED 3 TIMES WITH NO CHANGE; A MANUAL GEAR EXTENSION WAS PERFORMED AND RESULTED IN 3 GREEN LIGHTS AND MADE UNEVENTFUL LANDING.  THE AIRCRAFT WAS INSPECTED IN LAX AND FOUND OK TO MAINTENANCE FERRY TO PHX.  IN PHX DURING TROUBLESHOOTING THE RT MLG UPLOCK ACTUATOR AND MODULAR PKG WERE REPLACED AND DIDN''T FIX PROBLEM.  IT WAS DETERMINED THE CHECK VALVE IN LINE WITH MODULAR PKG COULD CAUSE THE PROBLEM IF IT FAILED OPEN.  THE CHECK VALVE WAS REPLACED AND THE LANDING OPERATION AND INDICATION RETURNED TO NORMAL.
